# SDR QXEA200800292

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 16,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4-  RIGHT INBOARD SEAT TRACK NR 15 HAS MINOR SCRATCHES AT STA X609 TO X 620.  BLENDED SCRATCHES ON RIGHT INBOARD SEAT TRACK NR 15 AT STA X609 TO X620 REF RD8/4-53-884.  HFEC INSPECTION BLENDED AREA FOR CRACKS IAW Q400 NDTM PART 6, 51-00-01, NO CRACKS NOTED.  APPLIED ALODINE TO BLENDED AREAS OF SEAT TRACK IAW D8 Q400 SRM 51-21-10.
